Title

Charney Hasegawa Mima Equation - A General-Class Of Exact-Solutions

Authors

Authors

B. K. Shivamoggi

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Phys. Lett. A

Keywords

Physics, Multidisciplinary

Journal Title

Physics Letters A

Volume

138

Issue/Number

1-2

Publication Date

1-1-1989

Document Type

Article

Language

English

First Page

37

Last Page

42

WOS Identifier

WOS:A1989AB47500008

ISSN

0375-9601

Share

COinS